# SDR GLBA96219

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 812081
- Condition: Malfunctioned
- Location: Lt/Rt Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPI - RIGHT FUEL GAUGE PEGS TO TOP OF SCALE ERRATICALLY.  LEFT GAUGE FOLLOWS TO A LESSER DEGREE.  MAINTENANCE REPLACED BOTH FUEL QUANTITY INDICATORS AND TEST FLIGHT WAS SATISFACTORY.  (M)
